# SDR SWIA201436413

- Difficulty date: February 20, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 33,453 hours, 46,944 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MLG WOULD NOT RETRACT. LG INDICATION SYSTEM INDICATED ALL LIGHTS OUT EXCEPT SYSTEM A & B RED LIGHTS ON RT MLG.  FLT 6320 REPLACED RT MLG RETRACTION ACTUATOR IN REFERENCE TO AMM.  SYS OPERATES NORMALLY PN 19595-000-07, SN ON 649 & SN OFF B161.
